Zur asymptotischen Integration der Differentialgleichung. \(y^ n\) + q(t)y = 0. (German) Zbl 0487.34062


34E05 Asymptotic expansions of solutions to ordinary differential equations


Zbl 0125.321
Full Text: EuDML


[1] Borůvka O.: Lineare Differentialtransformationen 2. Ordnung. D. V. W., Berlin 1967. · Zbl 0153.11201
[2] Bellman R., Vasudevan R.: On the generalizations of Bremmer series Solutions of wave equations. J. Math. Anal. Appl. 52 1975, 151-167. · Zbl 0318.65051
[3] Hartman F.: Ordinary differential equations. New York, London, Sydney 1964. · Zbl 0125.32102
[4] Kamke E.: Differentialgleichungen. Lösungsmethoden und Lösungen. Leipzig 1959. · Zbl 0026.31801
[5] Zeman J.: Über eine Anwendung der Phasentheorie. Acta Universitatis Palackianae Olomucensis, F. R. N., Tom 53 1977, 137-140 · Zbl 0415.34015
[6] Zeman J.: Eine Bemerkung zur Methode WKB. Acta Universitatis Palackianae Olomucensis, F. R. N., Tom 57 1978, 61-68. · Zbl 0457.34045
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.